ON THE BOUNDS OF THE EIGENVALUES OF MATRIX POLYNOMIALS

被引:0
|
作者
Shah, Wali Mohammad [1 ]
Monga, Zahid Bashir [1 ]
机构
[1] Cent Univ Kashmir, Dept Math, Ganderbal 191201, India
来源
KOREAN JOURNAL OF MATHEMATICS | 2023年 / 31卷 / 02期
关键词
Matrix polynomial; Eigenvlaue; Enestrom-Kakeya theorem;
D O I
10.11568/kjm.2023.31.2.145
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
Let P(z) := of degree n, such that Xn j=0 Ajzj, Aj E Cmxm, 0 < j < n be a matrix polynomial An & GE;An-1 & GE;... & GE; A0 & GE; 0, An> 0. Then the eigenvalues of P(z) lie in the closed unit disk. This theorem proved by Dirr and Wimmer [IEEE Trans. Automat. Control 52(2007), 2151-2153 ] is infact a matrix extension of a famous and elegant result on the distribution of zeros of polynomials known as Enestrom-Kakeya theorem. In this paper, we prove a more general result which inter alia includes the above result as a special case. We also prove an improvement of a result due to Le<SIC>, Du, Nguye<SIC>n [Oper. Matrices, 13(2019), 937-954] besides a matrix extention of a result proved by Mohammad [Amer. Math. Monthly, vol.74, No.3, March 1967].
引用
收藏
页码:145 / 152
页数:8
相关论文
共 50 条
  • [31] BOUNDS FOR THE EIGENVALUES OF NON-MONIC OPERATOR POLYNOMIALS
    Gao, Muqile
    Wu, Deyu
    Chen, Alatancang
    OPERATORS AND MATRICES, 2024, 18 (03): : 677 - 691
  • [32] Nonpositive eigenvalues of the adjacency matrix and lower bounds for Laplacian eigenvalues
    Charles, Zachary B.
    Farber, Miriam
    Johnson, Charles R.
    Kennedy-Shaffer, Lee
    DISCRETE MATHEMATICS, 2013, 313 (13) : 1441 - 1451
  • [33] TROPICAL ROOTS AS APPROXIMATIONS TO EIGENVALUES OF MATRIX POLYNOMIALS
    Noferini, Vanni
    Sharify, Meisam
    Tisseur, Francoise
    SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS, 2015, 36 (01) : 138 - 157
  • [34] Location of Right Eigenvalues of Quaternionic Matrix Polynomials
    Istkhar Ali
    Ninoslav Truhar
    Advances in Applied Clifford Algebras, 2019, 29
  • [35] GERSHGORIN TYPE SETS FOR EIGENVALUES OF MATRIX POLYNOMIALS
    Michailidou, Christina
    Psarrakos, Panayiotis
    ELECTRONIC JOURNAL OF LINEAR ALGEBRA, 2018, 34 : 652 - 674
  • [36] Location of Right Eigenvalues of Quaternionic Matrix Polynomials
    Ali, Istkhar
    Truhar, Ninoslav
    ADVANCES IN APPLIED CLIFFORD ALGEBRAS, 2019, 29 (04)
  • [38] BOUNDS FOR THE VARIATION OF THE ROOTS OF A POLYNOMIAL AND THE EIGENVALUES OF A MATRIX
    BHATIA, R
    ELSNER, L
    KRAUSE, G
    LINEAR ALGEBRA AND ITS APPLICATIONS, 1990, 142 : 195 - 209
  • [39] RIGOROUS PERTURBATION BOUNDS FOR EIGENVALUES AND EIGENVECTORS OF A MATRIX
    DEIF, AS
    JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 1995, 57 (03) : 403 - 412
  • [40] On relative residual bounds for the Eigenvalues of a Hermitian matrix
    Drmac, Z
    LINEAR ALGEBRA AND ITS APPLICATIONS, 1996, 244 : 155 - 163